Séries entières doubles et multiples

F. Leja

Prace Matematyczno-Fizyczne (1923-1924)

  • Volume: 33, Issue: 1, page 67-90

How to cite


Leja, F.. "Séries entières doubles et multiples." Prace Matematyczno-Fizyczne 33.1 (1923-1924): 67-90. <http://eudml.org/doc/215445>.

author = {Leja, F.},
journal = {Prace Matematyczno-Fizyczne},
language = {fre},
number = {1},
pages = {67-90},
title = {Séries entières doubles et multiples},
url = {http://eudml.org/doc/215445},
volume = {33},
year = {1923-1924},

AU - Leja, F.
TI - Séries entières doubles et multiples
JO - Prace Matematyczno-Fizyczne
PY - 1923-1924
VL - 33
IS - 1
SP - 67
EP - 90
LA - fre
UR - http://eudml.org/doc/215445
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.